# SDR REXA201000184

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 18,400 hours, 16,300 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

OPERATING UNDER AN MEL FOR THE MAIN LANDING GEAR BAY OVERHEAT SYSTEM BEING DEFERRED.  THIS MEL REQUIRED THE GEAR TO REMAIN DOWN FOR 10 MINUTES AFTER TAKEOFF.  AFTER 10 MINUTES OF FLIGHT, RETRACTED THE GEAR AND THE NOSE GEAR FLAGGED RED DURING TRANSIT AND THE TRIPLE CHIME SOUNDED WITH A GEAR DISAGREE AURAL AND MASTER WARNING MESSAGE.  RAN THE QRH AND THE NOSE GEAR RETRACTED WHEN THE HYDRAULIC B-PUMPS WERE TURNED ON.  MAINTENANCE PERFORMED OPERATION CHECK OF GEAR RETRACTION IAW AMM 32-30-00 AND FOUND NO DISCREPANCIES.
